ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Universal Meromorphic Approximation on Vitushkin Sets

Luh, W. and Meyrath, T. and Niess, M. (2008) Universal Meromorphic Approximation on Vitushkin Sets. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 43 (6). pp. 73-81. ISSN 00002-3043

[img]
Preview
PDF
Download (279Kb) | Preview

    Abstract

    The paper proves the following result on universal meromorphic approximation: Given any unbounded sequence { λ n } ⊂ C, there exists a function ф, meromorphiС on C, with the following property. For every compact set K of rational approximation (i.e. Vitushkin set), and every function f , continuous on K and holomorphic in the interior of K, there exists a subsequence {nk} of N such that {Փ (հ + λ nk)} converges to f (z) uniformly on K. A similar result is obtained for arbitrary domains G = C. Moreover, in case { λ n} = {n} the function ф is frequently universal in terms of Bayart/Grivaux [3].

    Item Type: Article
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 29 Aug 2012 14:20
    Last Modified: 29 Aug 2012 14:20
    URI: http://mathematics.asj-oa.am/id/eprint/176

    Actions (login required)

    View Item